Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
Mild Septal hypokinesis
avatar
gator37 posted:
I was admitted to the emegency room a few weeks ago with high BP 170/95 and a pulse rate of 95. Also had nausea, dizziness and shortness of breath. After a few blood test i was told i had a high tropimin level of 1.3. I was admitted into the cardiac unit and after two more blood draws over a period of 12 hours my levels were normal so they prescibed me protonix and told me to follow up with my doctor. My MD put me on BP medicine and ordered a nucluer stress test. Got the results back yesterday and the nurse sis everything was ok. But after reading the test results it says i have a mild septal hypokinesis and an ejection fraction of 51%. I'm 37 years old, male and in fiarly good shape. My question is should i be worried about this and follow up with a specialist? And did something happen to my heart to cause the problems listed in the stress test?
Reply
 
avatar
James Beckerman, MD, FACC responded:
I would agree that it makes sense to discuss these findings with a cardiologist.

The combination of an elevated troponin measurement, symptoms, and a wall motion abnormality on your stress test are all suggestive of cardiac concerns - like a heart attack. A cardiologist can hopefully help explain your test findings and recommend any appropriate medications or other testing.
 
avatar
gator37 replied to James Beckerman, MD, FACC's response:
Thank You.


Helpful Tips

A Word A DayGuest Expert
It is important to keep physically fit. But it is just as critical to stay mentally fit as well. One form of mental aerobics is to learn a ... More
Was this Helpful?
12 of 12 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center